# SDR ABXA9700147

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 591746311
- Condition: Corroded
- Location: Ventral Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LOWER SECTION OF THE VENTRAL DOOR JAMB WAS FOUIND CORRODED AND BOTH LOWER CORNERS WERE FOUND CRACKED.  THE JAMB WAS REPAIRED IAW REA D953-16134-MR.
